# SDR DALA1109949873

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200 Rbl44-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 200, RBL 44 TO 57 FLOOR SUPPORT HAS CORROSION.  REMOVED CORROSION 11" IAW SRM 51-10-ORIG MAT .060 IAW SRM 53-13-1, FIG 4 AND 51-10-14 S-.22 MAT LOSS REMAINING 53-01, FIG 1.  R & R FLOOR SUPPORT 116441.  REQUIRED INSP COMPLETED.
